Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TO LARRY URGENT!! Jeroen

Posted by Larry Hoover on September 2, 2004, at 16:35:37

In reply to TO LARRY URGENT!!, posted by Jeroen on September 2, 2004, at 15:51:08

> THANKS LARRY! but its day 7 since i quit the geodon and now its even worse, my doctor gave me akinton for the EPS and i still have it
>
> im very scared
>


The drug you have been given, Akineton (biperiden) is ideal for your symptoms. I'm afraid that you're just going to have to give it a little time to work. It's scary, of course. But it will fade away soon.

Lar

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Larry Hoover thread:384519
URL: http://www.dr-bob.org/babble/20040830/msgs/385748.html